# SDR CA021017001

- Difficulty date: October 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: MM67036182
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INCORPORATION OF THE SB 670BA3-003 FOUND FOUR (4) CRACKS IN THE AFT PRESURE BULKHEAD WEB FS=1098.2, STR 8-9 LT AND RT.  THE CRACKS ARE CONCENTRATED AROUND THE HOLES IN THE WEB FOR THE HYDRAULIC LINES (SEE ATTACHED DIGITAL PHOTOS). LHS-TWO CRACKS, ONE IS 34 MM LONG AND THE SECOND 4 MM LONG RHS-TWO CRACKS, ONE IS 65 MM LONG AND THE SECOND 33MM LONG
